# SDR 04FDEA00678

- Difficulty date: March 17, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46521
- Aircraft time: 70,116 hours, 26,945 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Undertorqued
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOLT FAILED TORQUES CHECK AT POSN 556GT LT OUTBOARD FLAP VANE.  MX TORQUED PER FCD REQUIREMENTS.
